Alert archive / Louisiana / Wind Advisories in 2014
Wind Advisory 3, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Jan 21, 2014, 3:23 AM CST for 6 parishes in Louisiana; Pearl River County, Pike County, Walthall County, Mississippi. It took effect at Jan 21, 2014, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2014, 3:23 AM CST (09:23 UTC)
- In effect from
- Jan 21, 2014, 8:00 AM CST
- Expired
- Jan 21, 2014, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Pearl River County, MS, Pike County, MS, Walthall County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
148 WWUS74 KLIX 210923 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 323 AM CST TUE JAN 21 2014 ...WINDY CONDITIONS TO DEVELOP LATE THIS MORNING AND PERSIST THROUGH THE AFTERNOON... .A STRONG COLD FRONT WILL QUICKLY MOVE THROUGH THE REGION BEFORE SUNRISE. WINDS BEHIND THIS FRONT WILL VEER AROUND FROM OUT OF THE NORTHWEST AND RAMP UP WITH THE STRONGEST WINDS AROUND MIDDAY AND EARLY IN THE AFTERNOON. LAZ039-040-056>072-MSZ070-071-077-080>082-211730- /O.NEW.KLIX.WI.Y.0003.140121T1400Z-140122T0000Z/ WASHINGTON-ST. TAMMANY-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON- JACKSON- INCLUDING THE CITIES OF...BOGALUSA...FRANKLINTON...SLIDELL... MANDEVILLE...COVINGTON...LACOMBE...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY... AMITE...KENTWOOD...HAMMOND...PONCHATOULA...MCCOMB...TYLERTOWN... PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...GULFPORT... BILOXI...PASCAGOULA...OCEAN SPRINGS...MOSS POINT...GAUTIER... ST. MARTIN 323 AM CST TUE JAN 21 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...STRONGEST WINDS WILL OCCUR BETWEEN 10 AM CST AND AND 4 PM CST. * WINDS...SUSTAINED WINDS NEAR 20 MPH WITH WIND GUSTS APPROACHING 35 MPH...ESPECIALLY ALONG THE SOUTH SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
201 WWUS74 KLIX 211029 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 429 AM CST TUE JAN 21 2014 ...WINDY CONDITIONS TO DEVELOP LATE THIS MORNING AND PERSIST THROUGH THE AFTERNOON... ...HARD FREEZE CONDITIONS EXPECTED OVERNIGHT... .A STRONG COLD FRONT WILL QUICKLY MOVE THROUGH THE REGION BEFORE SUNRISE. WINDS BEHIND THIS FRONT WILL VEER AROUND FROM OUT OF THE NORTHWEST AND RAMP UP WITH THE STRONGEST WINDS AROUND MIDDAY AND EARLY IN THE AFTERNOON. TEMPERATURES WILL THEN PLUNGE OVERNIGHT AS WINDS QUICKLY WEAKEN AND COLD AIR MOVES IN. LAZ039-040-071-072-MSZ070-071-077-080>082-211900- /O.NEW.KLIX.HZ.W.0004.140122T0600Z-140122T1400Z/ /O.CON.KLIX.WI.Y.0003.140121T1400Z-140122T0000Z/ WASHINGTON-ST. TAMMANY-NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA- PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...BOGALUSA...FRANKLINTON...SLIDELL... MANDEVILLE...COVINGTON...LACOMBE...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 429 AM CST TUE JAN 21 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY. * TIMING...STRONGEST WINDS WILL OCCUR BETWEEN 10 AM CST AND AND 4 PM CST. * WINDS...SUSTAINED WINDS NEAR 20 MPH WITH WIND GUSTS APPROACHING 35 MPH...ESPECIALLY ALONG THE SOUTH SHORE. * TEMPERATURE...MINIMUM TEMPERATURES IN THE LOWER TO MID 20S. * DURATION...AROUND 12 HOURS OF BELOW FREEZING CONDITIONS. 2 TO 6 HOURS OF HARD FREEZE CONDITIONS. * IMPACTS...HAZARDOUS LIFE THREATENING CONDITIONS FOR PERSONS... LIVESTOCK AND PETS. PROPERTY LOSS POTENTIAL FROM FROZEN PIPES AND PLUMBING. HORTICULTURAL AND AGRICULTURAL LOSSES CAN BE SIGNIFICANT WITHOUT PROPER MITIGATION MEASURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THE LONG DURATION OF SUB FREEZING TEMPERATURES MAY ALSO CAUSE DAMAGE TO EXPOSED WATER PIPES IF PROTECTIVE ACTION IS NOT TAKEN. && $$ LAZ035>037-MSZ068-069-211900- /O.NEW.KLIX.HZ.W.0004.140122T0600Z-140122T1400Z/ WEST FELICIANA-EAST FELICIANA-ST. HELENA-WILKINSON-AMITE- INCLUDING THE CITIES OF...ST. FRANCISVILLE...JACKSON...CLINTON... GREENSBURG...MONTPELIER...CENTREVILLE...WOODVILLE...GLOSTER... LIBERTY...CROSBY 429 AM CST TUE JAN 21 2014 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY. * TEMPERATURE...MINIMUM TEMPERATURES IN THE LOWER TO MID 20S. * DURATION...AROUND 12 HOURS OF BELOW FREEZING CONDITIONS. 2 TO 6 HOURS OF HARD FREEZE CONDITIONS. * IMPACTS...HAZARDOUS LIFE THREATENING CONDITIONS FOR PERSONS... LIVESTOCK AND PETS. PROPERTY LOSS POTENTIAL FROM FROZEN PIPES AND PLUMBING. HORTICULTURAL AND AGRICULTURAL LOSSES CAN BE SIGNIFICANT WITHOUT PROPER MITIGATION MEASURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THE LONG DURATION OF SUB FREEZING TEMPERATURES MAY ALSO CAUSE DAMAGE TO EXPOSED WATER PIPES IF PROTECTIVE ACTION IS NOT TAKEN. && $$ LAZ056>070-211900- /O.CON.KLIX.WI.Y.0003.140121T1400Z-140122T0000Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 429 AM CST TUE JAN 21 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...STRONGEST WINDS WILL OCCUR BETWEEN 10 AM CST AND AND 4 PM CST. * WINDS...SUSTAINED WINDS NEAR 20 MPH WITH WIND GUSTS APPROACHING 35 MPH...ESPECIALLY ALONG THE SOUTH SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
345 WWUS74 KLIX 211740 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1140 AM CST TUE JAN 21 2014 ...WINDY CONDITIONS WILL PERSIST THROUGH THE AFTERNOON... ...FREEZING CONDITIONS EXPECTED ACROSS ALL AREAS AWAY FROM IMMEDIATE LOUISIANA COAST TONIGHT... .STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON. TEMPERATURES WILL THEN PLUNGE OVERNIGHT AS WINDS QUICKLY WEAKEN AND COLD AIR MOVES IN. LAZ056>065-220300- /O.NEW.KLIX.FZ.W.0003.140122T0600Z-140122T1400Z/ /O.CON.KLIX.WI.Y.0003.000000T0000Z-140122T0000Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE 1140 AM CST TUE JAN 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY. * TIMING...STRONGEST WINDS WILL OCCUR BETWEEN 10 AM CST AND AND 4 PM CST. * WINDS...SUSTAINED WINDS NEAR 20 MPH WITH WIND GUSTS APPROACHING 35 MPH...ESPECIALLY ALONG THE SOUTH SHORE. * TEMPERATURE...SEVERAL HOURS OF TEMPERATURES IN THE UPPER 20S AND LOWER 30S ARE EXPECTED. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND CAN ALSO BE HAZARDOUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ034-046>050-220300- /O.NEW.KLIX.FZ.W.0003.140122T0600Z-140122T1400Z/ POINTE COUPEE-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE- ASCENSION-LIVINGSTON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...PLAQUEMINE... WHITE CASTLE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER 1140 AM CST TUE JAN 21 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY. * TEMPERATURE...SEVERAL HOURS OF TEMPERATURES IN THE MID TO UPPER 20S ARE EXPECTED. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND CAN ALSO BE HAZARDOUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ039-040-071-072-MSZ070-071-077-080>082-220300- /O.CON.KLIX.HZ.W.0004.140122T0600Z-140122T1400Z/ /O.CON.KLIX.WI.Y.0003.000000T0000Z-140122T0000Z/ WASHINGTON-ST. TAMMANY-NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA- PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...BOGALUSA...FRANKLINTON...SLIDELL... MANDEVILLE...COVINGTON...LACOMBE...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 1140 AM CST TUE JAN 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * TIMING...STRONGEST WINDS WILL OCCUR BETWEEN 10 AM CST AND AND 4 PM CST. * WINDS...SUSTAINED WINDS NEAR 20 MPH WITH WIND GUSTS APPROACHING 35 MPH...ESPECIALLY ALONG THE SOUTH SHORE. * TEMPERATURE...MINIMUM TEMPERATURES IN THE LOWER TO MID 20S. * DURATION...AROUND 12 HOURS OF BELOW FREEZING CONDITIONS. 2 TO 6 HOURS OF HARD FREEZE CONDITIONS. * IMPACTS...HAZARDOUS LIFE THREATENING CONDITIONS FOR PERSONS... LIVESTOCK AND PETS. PROPERTY LOSS POTENTIAL FROM FROZEN PIPES AND PLUMBING. HORTICULTURAL AND AGRICULTURAL LOSSES CAN BE SIGNIFICANT WITHOUT PROPER MITIGATION MEASURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THE LONG DURATION OF SUB FREEZING TEMPERATURES MAY ALSO CAUSE DAMAGE TO EXPOSED WATER PIPES IF PROTECTIVE ACTION IS NOT TAKEN. && $$ LAZ035>037-MSZ068-069-220300- /O.CON.KLIX.HZ.W.0004.140122T0600Z-140122T1400Z/ WEST FELICIANA-EAST FELICIANA-ST. HELENA-WILKINSON-AMITE- INCLUDING THE CITIES OF...ST. FRANCISVILLE...JACKSON...CLINTON... GREENSBURG...MONTPELIER...CENTREVILLE...WOODVILLE...GLOSTER... LIBERTY...CROSBY 1140 AM CST TUE JAN 21 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * TEMPERATURE...MINIMUM TEMPERATURES IN THE LOWER TO MID 20S. * DURATION...AROUND 12 HOURS OF BELOW FREEZING CONDITIONS. 2 TO 6 HOURS OF HARD FREEZE CONDITIONS. * IMPACTS...HAZARDOUS LIFE THREATENING CONDITIONS FOR PERSONS... LIVESTOCK AND PETS. PROPERTY LOSS POTENTIAL FROM FROZEN PIPES AND PLUMBING. HORTICULTURAL AND AGRICULTURAL LOSSES CAN BE SIGNIFICANT WITHOUT PROPER MITIGATION MEASURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THE LONG DURATION OF SUB FREEZING TEMPERATURES MAY ALSO CAUSE DAMAGE TO EXPOSED WATER PIPES IF PROTECTIVE ACTION IS NOT TAKEN. && $$ LAZ066>070-220000- /O.CON.KLIX.WI.Y.0003.000000T0000Z-140122T0000Z/ LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 1140 AM CST TUE JAN 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...STRONGEST WINDS WILL OCCUR BETWEEN 10 AM CST AND AND 4 PM CST. * WINDS...SUSTAINED WINDS NEAR 20 MPH WITH WIND GUSTS APPROACHING 35 MPH...ESPECIALLY ALONG THE SOUTH SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
915 WWUS74 KLIX 220015 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 615 PM CST TUE JAN 21 2014 ...FREEZING CONDITIONS EXPECTED ACROSS ALL AREAS AWAY FROM IMMEDIATE LOUISIANA COAST TONIGHT... LAZ039-040-071-072-MSZ070-071-077-080>082-220815- /O.EXP.KLIX.WI.Y.0003.000000T0000Z-140122T0000Z/ /O.CON.KLIX.HZ.W.0004.140122T0600Z-140122T1400Z/ WASHINGTON-ST. TAMMANY-NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA- PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...BOGALUSA...FRANKLINTON...SLIDELL... MANDEVILLE...COVINGTON...LACOMBE...AMITE...KENTWOOD...HAMMOND... PONCHATOULA...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS... WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA... OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN 615 PM CST TUE JAN 21 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURE...MINIMUM TEMPERATURES IN THE LOWER TO MID 20S. * DURATION...AROUND 12 HOURS OF BELOW FREEZING CONDITIONS. 2 TO 6 HOURS OF HARD FREEZE CONDITIONS. * IMPACTS...HAZARDOUS LIFE THREATENING CONDITIONS FOR PERSONS... LIVESTOCK AND PETS. PROPERTY LOSS POTENTIAL FROM FROZEN PIPES AND PLUMBING. HORTICULTURAL AND AGRICULTURAL LOSSES CAN BE SIGNIFICANT WITHOUT PROPER MITIGATION MEASURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THE LONG DURATION OF SUB FREEZING TEMPERATURES MAY ALSO CAUSE DAMAGE TO EXPOSED WATER PIPES IF PROTECTIVE ACTION IS NOT TAKEN. && $$ LAZ056>065-220815- /O.EXP.KLIX.WI.Y.0003.000000T0000Z-140122T0000Z/ /O.CON.KLIX.FZ.W.0003.140122T0600Z-140122T1400Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE- INCLUDING THE CITIES OF...PIERRE PART...LABADIEVILLE... PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE...RESERVE... THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...METAIRIE... KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET... HOUMA...BAYOU CANE 615 PM CST TUE JAN 21 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURE...MINIMUM TEMPERATURES IN THE UPPER 20S AND LOWER 30S ARE EXPECTED. * DURATION...2 TO 4 HOURS BELOW FREEZING. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND CAN ALSO BE HAZARDOUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ LAZ066>070-220115- /O.EXP.KLIX.WI.Y.0003.000000T0000Z-140122T0000Z/ LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...CHAUVIN...DULAC...MONTEGUT...GALLIANO... CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...YSCLOSKEY 615 PM CST TUE JAN 21 2014 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA. $$ LAZ035>037-MSZ068-069-220815- /O.CON.KLIX.HZ.W.0004.140122T0600Z-140122T1400Z/ WEST FELICIANA-EAST FELICIANA-ST. HELENA-WILKINSON-AMITE- INCLUDING THE CITIES OF...ST. FRANCISVILLE...JACKSON...CLINTON... GREENSBURG...MONTPELIER...CENTREVILLE...WOODVILLE...GLOSTER... LIBERTY...CROSBY 615 PM CST TUE JAN 21 2014 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * TEMPERATURE...MINIMUM TEMPERATURES IN THE LOWER TO MID 20S. * DURATION...AROUND 12 HOURS OF BELOW FREEZING CONDITIONS. 2 TO 6 HOURS OF HARD FREEZE CONDITIONS. * IMPACTS...HAZARDOUS LIFE THREATENING CONDITIONS FOR PERSONS... LIVESTOCK AND PETS. PROPERTY LOSS POTENTIAL FROM FROZEN PIPES AND PLUMBING. HORTICULTURAL AND AGRICULTURAL LOSSES CAN BE SIGNIFICANT WITHOUT PROPER MITIGATION MEASURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THE LONG DURATION OF SUB FREEZING TEMPERATURES MAY ALSO CAUSE DAMAGE TO EXPOSED WATER PIPES IF PROTECTIVE ACTION IS NOT TAKEN. && $$ LAZ034-046>050-220815- /O.CON.KLIX.FZ.W.0003.140122T0600Z-140122T1400Z/ POINTE COUPEE-IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE- ASCENSION-LIVINGSTON- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...PLAQUEMINE... WHITE CASTLE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... GONZALES...DONALDSONVILLE...DENHAM SPRINGS...WALKER 615 PM CST TUE JAN 21 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY... * TEMPERATURE...SEVERAL HOURS OF TEMPERATURES IN THE MID TO UPPER 20S ARE EXPECTED. * IMPACTS...FREEZING TEMPERATURES CAN DAMAGE SENSITIVE VEGETATION AND CAN ALSO BE HAZARDOUS FOR OUTDOOR PETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Jan 20, 11:25 PM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Jan 20, 11:25 PM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1125 PM CST MON JAN 20 2014
.AVIATION...
A COLD FRONT PUSHING THROUGH NORTHERN AND WESTERN LOUISIANA LATE
THIS EVENING WILL PUSH ACROSS SOUTHEAST LOUISIANA AND SOUTH
MISSISSIPPI DURING THE EARLY MORNING HOURS...PRIMARILY PRIOR TO
DAYBREAK. SOME STRATUS AND FOG DEVELOPMENT MAY IMPACT THE
TERMINALS EARLY THIS MORNING PRIOR TO THE FRONTAL PASSAGE WITH IFR
TO LIFR CONDITIONS POSSIBLE AT TIMES. VFR CONDITIONS ARE EXPECTED
IN THE WAKE OF THE FRONT DURING THE DAY TUESDAY AND THROUGH
TUESDAY EVENING. BREEZY TO WINDY CONDITIONS WILL PREVAIL DURING THE
DAY TUESDAY...ESPECIALLY DOWNWIND OF LAKE PONTCHARTRAIN AT KNEW
AND KMSY. 11
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 46 53 23 52 / 10 0 0 0
BTR 50 56 26 55 / 10 0 0 0
ASD 48 56 22 52 / 10 10 0 0
MSY 51 55 31 51 / 10 10 0 0
GPT 47 56 23 52 / 10 10 0 0
PQL 45 56 22 51 / 10 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...AND COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: LAKE BORGNE...LAKE PONTCHARTRAIN AND LAKE
MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO MIDNIGHT WEDNESDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...AND COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Jan 20, 4:48 PM CST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 448 PM CST MON JAN 20 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-211100- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 448 PM CST MON JAN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT. STRONG NORTHWEST WINDS BEHIND THE FRONT WILL PRODUCE HAZARDOUS CONDITIONS OVER MOST OF THE COASTAL WATERS AFTER MIDNIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS OFFSHORE ARE EXPECTED TO CONTINUE TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT TUESDAY INTO TUESDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL WATERS TUESDAY AND FOR THE OPEN GULF WATERS THROUGH TUESDAY EVENING. A HARD FREEZE IS EXPECTED ACROSS AREAS THAT ARE GENERALLY ALONG AND NORTH OF THE INTERSTATE 10 AND 12 CORRIDOR TUESDAY NIGHT. A LIGHT TO MODERATE FREEZE WILL BE POSSIBLE FOR THE REMAINDER OF THE AREA...EXCEPT FOR ALONG THE IMMEDIATE COAST. HARD FREEZE OR FREEZE WARNINGS WILL LIKELY BE NECESSARY FOR NEARLY THE WHOLE AREA TUESDAY NIGHT. ANOTHER FRONTAL PASSAGE IS EXPECTED LATE THURSDAY. WINDY CONDITIONS OFFSHORE ARE EXPECTED TO YIELD HAZARDOUS WAVE ACTION FOR SMALL CRAFT THURSDAY EVENING THROUGH FRIDAY EVENING. VERY COLD AIR BEHIND THE FRONT THURSDAY NIGHT COULD PRODUCE ANOTHER HARD FREEZE OVER SOUTHWEST MISSISSIPPI AND BORDERING AREAS OF SOUTHEAST LOUISIANA. IN ADDITION...THERE IS SOME INDICATION THAT LIGHT PRECIPITATION COULD LINGER INTO THE LATE NIGHT HOURS...COINCIDENTAL WITH THESE COLD TEMPERATURES. THERE ARE STILL LARGE UNCERTAINTIES IN THIS FORECAST. HOWEVER...THERE IS A SLIGHT CHANCE OF SNOW OR A WINTRY MIX OF PRECIPITATION DEVELOPING OVER AREAS THAT ARE GENERALLY ALONG AND NORTH OF A LINE FROM MORGAN CITY TO BELLE CHASSE...INCLUDING THE NEW ORLEANS METRO AREA AND MS GULF COAST. THIS POTENTIAL WINTER WEATHER EVENT WILL CONTINUE TO BE MONITORED OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER IS NOT ANTICIPATED. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 4:29 AM CST | Hard Freeze Warning | LIX | East Feliciana, Saint Helena, Tangipahoa, Washington, West Feliciana | 28 hr |
| Jan 21, 11:40 AM CST | Freeze Warning | LIX | Assumption, East Baton Rouge, Iberville, Pointe Coupee, Saint Bernard, Saint James and 2 more | 20 hr |
Nearby
Wind Advisories in Louisiana, 2014Wind Advisories in Mississippi, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.